# SDR DALA2022062404442

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,279 hours, 29,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 R-1 GIRT BAR LOOSE. CORRECTIVE ACTION: REINSTALLED GIRT BAR OPS CK GOOD REF B757 MM 25-66. (8610252)
